# SDR CALA2017112304193

- Difficulty date: November 23, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 79,218 hours, 7,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: R1 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR AREA FLASHLIGHT INOPERATIVE. THE FLASHLIGHT WAS REPLACED.
